Classification of a family of ribbon 2-knots with trivial Alexander polynomial

Taizo Kanenobu, Toshio Sumi

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抄録

We consider a family of ribbon 2-knots with trivial Alexander polynomial. We give nonabelian SL(2,C)-representations from the groups of these knots, and then calculate the twisted Alexander polynomials associated to these representations, which allows us to classify this family of knots.

元の言語英語
ページ(範囲)591-604
ページ数14
ジャーナルCommunications of the Korean Mathematical Society
33
発行部数2
DOI
出版物ステータス出版済み - 1 1 2018

Fingerprint

Alexander Polynomial
Knot
Trivial
Polynomials
Classify
Calculate
Family

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

Classification of a family of ribbon 2-knots with trivial Alexander polynomial. / Kanenobu, Taizo; Sumi, Toshio.

:: Communications of the Korean Mathematical Society, 巻 33, 番号 2, 01.01.2018, p. 591-604.

研究成果: ジャーナルへの寄稿記事

@article{ac7997e89ceb4ad99bdbadaf84d190dd,
title = "Classification of a family of ribbon 2-knots with trivial Alexander polynomial",
abstract = "We consider a family of ribbon 2-knots with trivial Alexander polynomial. We give nonabelian SL(2,C)-representations from the groups of these knots, and then calculate the twisted Alexander polynomials associated to these representations, which allows us to classify this family of knots.",
author = "Taizo Kanenobu and Toshio Sumi",
year = "2018",
month = "1",
day = "1",
doi = "10.4134/CKMS.c170222",
language = "English",
volume = "33",
pages = "591--604",
journal = "Communications of the Korean Mathematical Society",
issn = "1225-1763",
publisher = "Korean Mathematical Society",
number = "2",

}

TY - JOUR

T1 - Classification of a family of ribbon 2-knots with trivial Alexander polynomial

AU - Kanenobu, Taizo

AU - Sumi, Toshio

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We consider a family of ribbon 2-knots with trivial Alexander polynomial. We give nonabelian SL(2,C)-representations from the groups of these knots, and then calculate the twisted Alexander polynomials associated to these representations, which allows us to classify this family of knots.

AB - We consider a family of ribbon 2-knots with trivial Alexander polynomial. We give nonabelian SL(2,C)-representations from the groups of these knots, and then calculate the twisted Alexander polynomials associated to these representations, which allows us to classify this family of knots.

UR - http://www.scopus.com/inward/record.url?scp=85045906341&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85045906341&partnerID=8YFLogxK

U2 - 10.4134/CKMS.c170222

DO - 10.4134/CKMS.c170222

M3 - Article

AN - SCOPUS:85045906341

VL - 33

SP - 591

EP - 604

JO - Communications of the Korean Mathematical Society

JF - Communications of the Korean Mathematical Society

SN - 1225-1763

IS - 2

ER -